# SDR COMA0560600

- Difficulty date: November 10, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 18,089 hours, 17,012 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10020
- Part serial: 2405
- Condition: Faulty
- Location: Rt Outbd Flap
- Part time: 8,929 hours, 7,649 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5244 - EN ROUTE JFK-PIT RECEIVED A FLAP FAIL CAUTION MESSAGE AT ZERO DEGREES.  FLIGHT LANDED SAFELY.  REPLACED THE RIGHT OUTBOARD FLAP INBOARD ACTUATOR.
